# SDR UPS96821412

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9754002
- Condition: Corrosion
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  HEAVY CORROSION ON SUPPORT ANGLE FS 280 AFT SIDE LONGERON 27L.  REPLACED ANGLE PER SRM 51-1-20D.
